MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Single-Layer)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint handling specialist findings: findings: (document what was investigated) a review of case #(b)(4) shows the upper digital scan received on october 30, 2020 were properly scanned with no errors or distortions present.All protocols were followed during the cut and stage process.I'm currently waiting on the customer to send over the latest x-rays to add to the complaint and this portion of the investigation.The customer was contacted several times, unfortunately, there was no reply and no additional information was provided.Unable to determine the cause of the adverse event due to lack of information provided.Clinical assessment: the treatment setup shows that teeth #11 and #12 are moved only slight amounts (step 1 and the stage file shows we are translating tooth 11.01mm mesial,.11mm buccal,.22 degrees torque buccal, and rotating mesial.67 degrees.Tooth 12 is translating.10mm, buccal.05mm, extruding.08mm, and rotating mesial 1.5 degrees.) these parameters are well within the range of normal and customary orthodontic tooth movement.It is unlikely that the "irreversible pulpitis" in these teeth is related to aligner therapy.No radiographs were provided and the details of the supporting bone and tooth roots cannot be assessed.The photos provided are somewhat out of focus but seem to show clinical crowns that are non-carious and unrestored.As such, there is no definitive cause and effect that can be established.
 
Event or Problem Description
The customer (dentist) states the force to move the upper anterior teeth for case #(b)(4) was too strong causing irreversible pulpitis on tooth 11 and 12.Doctor had to perform root canal therapy on tooth 12.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
MDR Report Key11815844
Report Number3007130440-2021-00002
Device Sequence Number3224368
Product Code NXC
UDI-Device IdentifierD865REF00011
UDI-Public+D865REF00011/$$522131281467/16D20201111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Model NumberAligner (Single-Layer)
Device Catalogue NumberREF-01
Device Lot Number281467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR